# SDR QXEA2025112100350

- Difficulty date: November 17, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N653QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000930
- Aircraft time: 7,461 hours, 5,921 cycles
- System (JASC): 2610 · Detection System
- Part: Tube
- Part number: 17008085403
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE AFT FIRE EXTINGUISHING LINE CORRODED IN MULTIPLE AREAS.  REMOVED AND REPLACED THE NR 2 ENG AFT FIRE EXTINGUISHING LINE IAW E175 AMM 20-10-13-000-801-A/400.
